zbMATH — the first resource for mathematics

Spectral methods for a generalized probability theory. (English) Zbl 0161.46105

Full Text: DOI
[1] Georges Bodiou, Théorie dialectique des probabilités englobant leurs calculs classique et quantique, Traité de Physique Théorique et de Physique Mathématique, XX, Gauthier-Villars & Cie, Éditeur-Imprimeur-Libraire, Paris, 1964 (French). · Zbl 0124.17203
[2] -, Probabilité sur une treillis non modulair, Publ. Inst. Statist. Univ. Paris 6 (1957), 11-25.
[3] Nelson Dunford and Jacob T. Schwartz, Linear operators. Part II: Spectral theory. Self adjoint operators in Hilbert space, With the assistance of William G. Bade and Robert G. Bartle, Interscience Publishers John Wiley & Sons New York-London, 1963. · Zbl 0128.34803
[4] S. P. Gudder, A generalized probability model for quantum mechanics, Ph.D. Thesis, University of Illinois, Urbana, Ill., 1964.
[5] G. W. Mackey, The mathematical foundatious of quantum mechanics, Benjamin, New York, 1963.
[6] J. C. T. Pool, Simultaneous observability and the logic of quantum mechanics, Ph.D. Thesis, State University of Iowa, Iowa City, Iowa, 1963.
[7] Angus E. Taylor, Introduction to functional analysis, John Wiley & Sons, Inc., New York; Chapman & Hall, Ltd., London, 1958. · Zbl 0081.10202
[8] V. S. Varadarajan, Probability in physics and a theorem on simultaneous observability, Comm. Pure Appl. Math. 15 (1962), 189 – 217. · Zbl 0109.44705
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.